RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 180, Number 4, Pages 799–802 (Mi dan33889)  

MATHEMATICS

On spaces of constructive infinitely differentiable functions and on functionals in them

Phan Đìni Diêu

Hanoi Institute of Mathematics

Full text: PDF file (543 kB)

Bibliographic databases:
UDC: 517.11
Presented: П. С. Новиков
Received: 21.12.1967

Citation: Phan Ð\`ini Diêu, “On spaces of constructive infinitely differentiable functions and on functionals in them”, Dokl. Akad. Nauk SSSR, 180:4 (1968), 799–802

Citation in format AMSBIB
\Bibitem{Pha68}
\by Phan {\DJ}\`ini Di\^eu
\paper On spaces of constructive infinitely differentiable functions and on functionals in them
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 180
\issue 4
\pages 799--802
\mathnet{http://mi.mathnet.ru/dan33889}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0232203}
\zmath{https://zbmath.org/?q=an:0286.02039}


Linking options:
  • http://mi.mathnet.ru/eng/dan33889
  • http://mi.mathnet.ru/eng/dan/v180/i4/p799

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019